# SDR COOSDR040028

- Difficulty date: August 17, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HORIZONTAL STABILIZER, T/E UPPER BEAM REPAIR.
